# SDR DJFA2004032

- Difficulty date: November 12, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N699CW
- Make and model: Cndair CL6002B16
- Aircraft serial: 5009
- Aircraft time: 10,544 hours, 5,422 cycles
- Engine: Ge CF343A
- Engine time: 9,089 hours, 6,691 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, THAT DURING CLIMB WHILE EN ROUTE FROM KBRO TO KATL CLIMB POWER WAS NOT ACHIEVED.  THE NR 1 ENGINE POWER WAS 2 PERCENT LOWER THAN REQUIRED.  AIRCRAFT DIVERTED TO KDAL.  MAINTENANCE SWAPPED THE P2 AND T2 PROBES BETWEEN THE LEFT AND RIGHT ENGINES AND SWAPPED N1 AMPLIFIERS BETWEEN LEFT AND RIGHT ENGINES.  DURING GROUND RUN MAINTENANCE FOUND  ENGINE ABLE TO MAKE TAKEOFF POWER AND N1 INDICATION TO BE WITHIN LIMITS. ENGINE TROUBLESHOT WITH REFERENCE TO GENERAL ELECTRIC FAULT ISOLATION TABLE 114 WITH NO DEFECTS NOTED.  TEST FLIGHT WAS SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
